# SDR ASOA03067

- Difficulty date: February 18, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 601R3701139
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4250 - THE LEFT PYLON FIREWALL AT FRAME STATION 659.75 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT PYLON FIREWALL AT FRAME STATION 659.75 IAW ASA EO 600-54-0010 AND REO 801R-54-51-004.  (M)
